# SDR IPXA2M73072

- Difficulty date: April 6, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R3 DOOR JAMB FWD LOWER LIGHTNING HOLE HAS A CRACK IN WEB.     REPAIRED R3 DOOR JAMB LIGHTNING HOLE REF SRM 53-40-15 R3 FIG 201, REV 49.
